Optimum Conditions of Adaptive Equalizers Based on Zero-Error Probability
Vol. 40, No. 10, pp. 1865-1870, Oct. 2015
PDF Full-Text
Abstract
Statistics
Cumulative Counts from November, 2022
Multiple requests among the same browser session are counted as one view. If you mouse over a chart, the values of data points will be shown.
Multiple requests among the same browser session are counted as one view. If you mouse over a chart, the values of data points will be shown.
|
Cite this article
[IEEE Style]
N. Kim and G. Lee, "Optimum Conditions of Adaptive Equalizers Based on Zero-Error Probability," The Journal of Korean Institute of Communications and Information Sciences, vol. 40, no. 10, pp. 1865-1870, 2015. DOI: .
[ACM Style]
Namyong Kim and Gyoo-Yeong Lee. 2015. Optimum Conditions of Adaptive Equalizers Based on Zero-Error Probability. The Journal of Korean Institute of Communications and Information Sciences, 40, 10, (2015), 1865-1870. DOI: .
[KICS Style]
Namyong Kim and Gyoo-Yeong Lee, "Optimum Conditions of Adaptive Equalizers Based on Zero-Error Probability," The Journal of Korean Institute of Communications and Information Sciences, vol. 40, no. 10, pp. 1865-1870, 10. 2015.